Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Propagation of delayed lattice differential equations without local quasimonotonicity

Tom 114 / 2015

Shuxia Pan Annales Polonici Mathematici 114 (2015), 219-233 MSC: Primary 35C07; Secondary 34K31. DOI: 10.4064/ap114-3-3

Streszczenie

This paper is concerned with the traveling wave solutions and asymptotic spreading of delayed lattice differential equations without quasimonotonicity. The spreading speed is obtained by constructing auxiliary equations and using the theory of lattice differential equations without time delay. The minimal wave speed of invasion traveling wave solutions is established by investigating the existence and nonexistence of traveling wave solutions.

Autorzy

  • Shuxia PanDepartment of Applied Mathematics
    Lanzhou University of Technology
    Lanzhou, Gansu 730050, People's Republic of China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek